Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Expired medicine effect of thyronorm

Premium Questions

doctor1 MD

sir am 22yr old girl suffering from thyroid disorder(TSH-.99 T4-10.4) and am taking the medicine thyronorm 75 for the past 6 years.whether its the time to change the dose.thyronorm is the medicine ...

doctor1 MD

with medicines? does these medicines have any side effect for baby?Will i able to deliver healthy baby taking all ...Hi , I am 28 years old female weight 83 & height 5ft 4Inches bp 100/90. I took medicine for pcod ...

doctor1 MD

.. on the other hand some people say that they got twins and triplets from this medicine .. im confused i dont know who to believe and im afraid to take things that may effect me in another way .. the dr also gave ...

doctor1 MD

I have two drugs for bladder/ urinary tract infections. They are ciprofloxacin and sulfameth trimethoprim . They expired 6/29/13. A year later, are they still effective for use? XXXXX ...

doctor1 MD

on thyronorm medicine 75 mcg. I am also on ayurvedic medicine for thyroid and PCOD for past 8 months. However I ... and ayurvedic medicines completely. I am really tired now trying ayurvedic and allopathy both, my problem has ...

Public Forum Discussions

doctor1 MD

and mild under active thyroid.. Our doctor prescribed him Thyronorm 25mcg and Rosuvas F 20 for 3months.. Is is a correct medication?? and Do both medicines have any side effects?? ...

doctor1 MD

Now I am taking Thyronorm 12.5 mg tablets daily . Previously I took 25mg. I was suffering hypothyroidism since 9 years. kindly let me inform what is long term side effects of Thyronorm drug ...

doctor1 MD

I was on thyronorm for nearly 2.5 yrs. it was started when tsh was 7. It has gradually come down ... it is .4. Now, my specialist has asked me to stop thyronorm. I am travelling soon. Should I be prepared ...

doctor1 MD

mcg thyronorm,but by mistake i took 200 mcg continuously for 3 days.I am very tensed.please suggest me does it effect on my baby and help me out with solution.also tell me what procedure i have to follow ...

doctor1 MD

Hi Doctor My TSH was 9.3 in 2008 and Doctor started Thyronorm (levothyroxine sodium)100 and dose reduced gradually and now i am taking 75 mg. I feel and study online that Thyronorm is use ...

doctor1 MD

Hi doc, I am suffering from hyperthyroidism from past 2 years and taking thyronorm 100 mcg (not regularly) I often forget to take the medicine. Is not taking the medicine regularly Can be the cause ...

doctor1 MD

Over te passed year i gained almost 5 kg. got my thyroid tested and I have been diagnosed with low t3 levels and normal t4 and tsh level. Doctor prescribed thyronorm. Will this be beneficial. I do ...

doctor1 MD

are more concerned on the side effects of the same. Currently our kid is well and active, but we ...

doctor1 MD

be taken together when one is tapering offf of one and going on the other? 3. is pristiq still effective and not harmful when the expiration date is 1/2011? thank you. ...

doctor1 MD

hello doctor .I am 31 years female nd am taking thyronorm 25mcg since last one month as i was having TSH 9. Now i am pregnant.This is my second pregnancy.Should i continue taking this tab ...

Mobile Questions and Answers

doctor1 MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

doctor1 MD

there is no such medicine.

doctor1 MD

there is no such medicines